# SDR FDEA201311012666

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-23A
- Aircraft serial: 23895
- Aircraft time: 66,542 hours, 28,567 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Faulted
- Location: Fuel Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING BLOCKOUT, FUEL ONBOARD WAS EQUAL AT 10,000 LBS, EACH MAIN TANK AND CENTER TANK 300 LBS.  CLIMBING OUT AN IMBALANCE APPEARED TO HAVE DEVELOPED AND REACHED  2500LBS. WHERE LT MAIN TANK BEING THE LOWER OF BOTH MAINS.   ATTEMPTED TO UTILIZE QRH FUEL BALANCING,  LT MAIN WAS STILL DECREASING.  PERFORMED ENGINE FUEL LEAK QRH CHECKLIST.  DIVERTED.  PERFORMED BITE CHECK OF FUEL QUANTITY PROCESSOR IAW AMM 28-41-00-5-1,  BITE CHECKED NORMAL WITH NO FAULT CODES LOGGED, CHECKED INDICATOR TEST AT REFUELING PANEL, CHECKED NORMAL,  PERFORMED FUEL QTY TEST AT P61 IN THE COCKPIT, TANKS SHOWED 88.8 TOTAL QTY WAS 188.8. IAW AMM, SYSTEM FUNCTIONED NORMALLY.
